Advil Ibuprofen, 200 mg, Coated Tablets 200 coated tablets

Buy Advil Ibuprofen, 200 mg, Coated Tablets 200 coated tablets (Advil, Health & Personal Care, Products, Health Care, Pain Relievers, Non-Aspirin, Ibuprofen)
Advil Ibuprofen, 200 mg, Coated Tablets 200 coated tablets
Pain reliever for temporary relief of headache, toothache, back pain, and other minor pains Reduces symptoms of common cold, fever, menstrual cramps, and minor arthritis Aspirin- and acetaminophen-free formula contains ibuprofen Appropriate for adults and children 12 years and older Please read all label information on delivery
Click here for details

Be First to Comment

Leave a Reply